Volume 10, Issue Supplement 1, August 2003, Pages 62 - 71
The Derivative Nonlinear Schrödinger Equation in Analytic Classes
- Zoran GRUJIC, Henrik KALISCH
- Corresponding Author
- Zoran GRUJIC
Available Online 9 December 2006.
- https://doi.org/10.2991/jnmp.2003.10.s1.5How to use a DOI?
- The derivative nonlinear Schrödinger equation is shown to be locally well-posed in a class of functions analytic on a strip around the real axis. The main feature of the result is that the width of the strip does not shrink in time. To overcome the derivative loss, Kato-type smoothing results and space-time estimates are used.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Zoran GRUJIC AU - Henrik KALISCH PY - 2006 DA - 2006/12 TI - The Derivative Nonlinear Schrödinger Equation in Analytic Classes JO - Journal of Nonlinear Mathematical Physics SP - 62 EP - 71 VL - 10 IS - Supplement 1 SN - 1402-9251 UR - https://doi.org/10.2991/jnmp.2003.10.s1.5 DO - https://doi.org/10.2991/jnmp.2003.10.s1.5 ID - GRUJIC2006 ER -